# SDR 2008UALA04071

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 57,996 hours, 31,821 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 410-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW CROWN SKIN IS MISSING INTERNAL DOUBLER FOR ATC ANTENNA AT STA 410-450 STR 1R TO 2R, ALSO HAS 4EA HOLES DRILLED IN THE EDGE OF EXISTING INTERNAL DOUBLER 2 EA AT STA 420, 2EA AT STA 440.  MAJOR REPAIR ACCOMPLISHED:
ACCOMPLISHED A DOUBLER AND TRIPLER REPAIR. THE SKIN P/N INSTALLED 65-45765-98 WAS MODIFIED WITH THE DOUBLER AND TRIPLER AT THE ANTENNA LOCATION.   
WORK WAS ACCOMPLISHED ON E VA-71808. ACFT OK FOR FLIGHT.
